# SDR ASAA2021122837023

- Difficulty date: December 28, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N474AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40715
- Aircraft time: 24,399 hours, 7,717 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONT CAB ZONE TEMP LIGHT ILLUMINATES ON RECALL. GROUNDED - YES. REF B737-900 FIM 21-62 TASK 848, #2 PZTC PREV FLT LOGGED FLT DECK TRIM VALVE FAULT, FAULT RESETTABLE. VERIFIED BOTH PACKS OPS CHECKED NORMAL IN ALL TEMPT RANGE SETTING W/O FAULTS. PZTC'S BITE VERIFY TESTED GOOD.
